Alert archive / Florida / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 113, NWS Jacksonville, FL
NWS Jacksonville, FL issued this severe thunderstorm warning at Jul 12, 2016, 5:41 PM EDT for Putnam County, Florida. It was in force for 26 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 12, 2016, 5:41 PM EDT (21:41 UTC)
- Expired
- Jul 12, 2016, 6:07 PM EDT
- In force
- 26 min
- Issued by
- NWS Jacksonville, FL
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Putnam County, FL
The radar
The Jacksonville radar (KJAX), 96 km from the middle of the area, began a volume at 21:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jacksonville, FL (KJAX), launched 12:00Z, 9.7 hours before the alert went out and 98 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1590 J/kg
- Mixed-layer CIN
- -79 J/kg
- Mixed-layer LCL
- 972 m above ground
- 0-6 km bulk shear
- 7 kt
- 0-1 km storm-relative helicity
- -7 m²/s²
- 0-3 km storm-relative helicity
- 6 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
172
WUUS52 KJAX 122141
SVRJAX
FLC107-122230-
/O.NEW.KJAX.SV.W.0113.160712T2141Z-160712T2230Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
541 PM EDT TUE JUL 12 2016
THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL PUTNAM COUNTY IN NORTHEASTERN FLORIDA...
* UNTIL 630 PM EDT
* AT 541 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR
HOLLISTER...OR NEAR PALATKA...MOVING NORTHWEST AT 10 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
PALATKA...INTERLACHEN...HOLLISTER...MANNVILLE AND CARRAWAY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 2962 8163 2950 8174 2961 8195 2974 8182
TIME...MOT...LOC 2141Z 129DEG 7KT 2960 8173
HAIL...1.00IN
WIND...60MPH
$$
NELSON2 follow-up statements
647
WWUS52 KJAX 122158
SVSJAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
558 PM EDT TUE JUL 12 2016
FLC107-122230-
/O.CON.KJAX.SV.W.0113.000000T0000Z-160712T2230Z/
PUTNAM FL-
558 PM EDT TUE JUL 12 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM EDT
FOR CENTRAL PUTNAM COUNTY...
AT 558 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR
PALATKA...MOVING NORTHWEST AT 5 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
PALATKA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 2962 8163 2950 8174 2955 8184 2968 8173
TIME...MOT...LOC 2158Z 133DEG 5KT 2960 8173
HAIL...1.00IN
WIND...60MPH
$$
NELSON774
WWUS52 KJAX 122207
SVSJAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
607 PM EDT TUE JUL 12 2016
FLC107-122217-
/O.CAN.KJAX.SV.W.0113.000000T0000Z-160712T2230Z/
PUTNAM FL-
607 PM EDT TUE JUL 12 2016
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL PUTNAM COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE...THE WARNING HAS BEEN CANCELLED. HOWEVER HEAVY RAIN IS
STILL POSSIBLE WITH THIS THUNDERSTORM.
LAT...LON 2962 8163 2950 8174 2955 8184 2968 8173
TIME...MOT...LOC 2206Z 129DEG 7KT 2961 8175
$$
NELSONWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 12, 2:37 PM EDT, 3 hours 4 minutes earlier.
Area forecast discussion, Jul 12, 2:37 PM EDT, 3 hours 4 minutes before
Area Forecast Discussion National Weather Service Jacksonville FL 237 PM EDT TUE JUL 12 2016 .NEAR TERM (Tonight-Wednesday Night)... This afternoon-Tonight...Deep layer ridge continues over the area. Strong cap from earlier has broken due to the convective temp being reached and isolated storms were rapidly erupting across the inland areas of northeast Florida. As both the west and east coast seabreezes push inland later afternoon...scattered storms will continue to develop with strong storms possible. High-Res model continues to indicate most activity across inland Ne Fl...however some storms may make it to near the Okefenokee Swamp as well as coastal Nassau county and coastal areas of Se Ga. Strong storms possible with strong wind gusts...frequent lightning... and locally heavy rain in excess of 2 inches (given light steering flow). Storms will fade out during the evening due to loss of heating. Rest of the night will have clouds gradually decreasing with min temps in the mid/upper 70s...warmest along the coast. Wednesday-Wednesday Night ...little change in the overall pattern, though mean layer ridge looks to move right over the forecast area. So, hot and humid weather remains the story again...with scattered afternoon showers and storms developing from afternoon heating and sea breezes pushing inland. Forecast max temps end up slightly higher than today with a few inland locations possibly reaching the century mark and heat indices may reach thresholds for an advisory especially across portions of inland Se Ga. .SHORT TERM /Thu-Fri/... East to West High pressure ridge axis will continue to bisect the region very close to the FL/GA border with light SW steering flow across SE GA and light SE steering flow across NE FL. This will still allow for above normal/HOT temps with highs into the middle to upper 90s over inland areas and lower 90s along the coast while heat indices will continue to top out in the 104-108 degree range each afternoon, once again very close to heat advisory criteria. Atmosphere will remain moist enough with PWATs averaging around 1.75 inches to support daily scattered afternoon/evening storms mainly over inland areas as the Atlc/Gulf Coast Sea breeze fronts push inland each day. Activity expected to start first across NE FL each day then propagate slowly northward and impact SE GA later in the afternoon and evening. Quiet conds expected during the overnight hours with lows generally in the mid/upper 70s inland and near 80 along the river/coast. .LONG TERM /Sat-Tue/... Long-range models are still trying to lift the ridge at the surface and aloft towards the north into the GA/SC region, but still not convinced that this pattern will shift that quickly and believe that a continuation of above normal/HOT temps and generally scattered diurnal thunderstorm activity at least through the weekend, with a possible shift towards early next week. Overall day to day differences not that significant other than a shift towards convection further inland across NE FL as the easterly steering flow by early next week will push the Atlc Coast sea breeze inland faster each day. Max temps still well into the 90s with heat indices close to 105 degrees each day. && .AVIATION...Scattered storms expected to continue to develop as seabreezes move inland. Have VCTS at all Ne Fl terminals and tempo group at Jax for ocnl TSRA with MVFR. Additional amendments may be needed for TS with MVFR vsby/cigs. Otherwise prevailing VFR expected with scattered showers/storms fading in the eve. && .MARINE...Southerly flow will prevail this week as surface high pressure dominates east to southeast over the western Atlantic. Southerly wind surges expected by late afternoon through the evening hours up to or just below exercise caution levels. Combined seas 2-4 ft expected...except briefly higher around 3-5 ft during the surges. Rip Currents: Generally low risk through Wednesday. && .PRELIMINARY POINT TEMPS/POPS... AMG 74 97 75 97 / 20 30 30 40 SSI 79 94 79 93 / 20 20 20 30 JAX 75 96 76 96 / 20 30 20 30 SGJ 77 92 77 93 / 20 20 20 30 GNV 73 96 73 96 / 30 40 30 40 OCF 74 96 73 95 / 30 40 30 40 && .JAX Watches/Warnings/Advisories... FL...None. GA...None. AM...None. && Hess/Peterson/Guillet
Hazardous weather outlook, Jul 12, 3:24 AM EDT, 14 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSONVILLE FL 324 AM EDT TUE JUL 12 2016 AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040-124-125- GAZ132>136-149>154-162>166-130730- COASTAL WATERS FROM ALTAMAHA SOUND TO FERNANDINA BEACH FL OUT 20 NM- COASTAL WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL OUT 20 NM- COASTAL WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM- WATERS FROM ALTAMAHA SOUND GA TO FERNANDINA BEACH FL FROM 20 TO 60 NM- WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL FROM 20 TO 60 NM- WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL FROM 20 TO 60 NM- HAMILTON-SUWANNEE-COLUMBIA-BAKER-INLAND NASSAU-INLAND DUVAL-UNION- BRADFORD-CLAY-ST. JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION- COASTAL NASSAU-COASTAL DUVAL-COFFEE-JEFF DAVIS-BACON-APPLING- WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-INLAND GLYNN-COASTAL GLYNN- ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-COASTAL CAMDEN- 324 AM EDT TUE JUL 12 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST FLORIDA... SOUTHEAST GEORGIA AND THE ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT... HEAT INDEX VALUES OF 102 TO 107 DEGREES CAN BE EXPECTED EARLY THIS AFTERNOON. LATE AFTERNOON THUNDERSTORMS WILL DEVELOP AND CONTINUE UNTIL MIDNIGHT. THE STORMS WILL DEVELOP OVER INTERIOR NORTH FLORIDA AND OVER THE OKEFENOKEE SWAMP LATE IN THE DAY AND MOVE NORTH TOWARD THE BLACKSHEAR...BAXLEY AND JESUP AREA. STORMS MAY BE STRONG WITH HEAVY RAINFALL...GUSTY WINDS AND FREQUENT LIGHTNING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... ISOLATED TO SCATTERED AFTERNOON AND EVENING THUNDERSTORMS CAN BE EXPECTED EACH DAY. SOME STORMS MAY BECOME STRONG WITH HEAVY RAINFALL...GUSTY WINDS AND FREQUENT LIGHTNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX. SANDRIK
In the hours before
Special weather statement, Jul 12, 5:31 PM EDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
531 PM EDT TUE JUL 12 2016
FLZ030>032-036-122215-
ALACHUA FL-BRADFORD FL-CLAY FL-UNION FL-
531 PM EDT TUE JUL 12 2016
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL UNION...NORTHEASTERN
ALACHUA...BRADFORD AND SOUTHWESTERN CLAY COUNTIES UNTIL 615 PM EDT...
AT 531 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7
MILES NORTH OF GAINESVILLE AIRPORT...OR 9 MILES NORTH OF
GAINESVILLE... MOVING NORTHWEST AT 5 MPH.
HAIL UP TO NICKEL SIZE IN DIAMETER AND GUSTY WINDS OF 45 TO 55 MPH
CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.
LOCATIONS IMPACTED INCLUDE...
STARKE...LAKE BUTLER...KEYSTONE HEIGHTS...RAIFORD...MELROSE...
LAKE GENEVA...ORANGE HEIGHTS...BEASLEY...NEW RIVER...SAMPSON...
WALDO...HAMPTON...LA CROSSE...BROOKER AND JOHNSTOWN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3011 8233 2988 8193 2974 8198 2974 8200
2972 8203 2972 8205 2969 8205 2980 8246
TIME...MOT...LOC 2131Z 134DEG 5KT 2981 8230
NELSONLocal storm report, Jul 12, 5:31 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
531 PM EDT TUE JUL 12 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0528 PM TSTM WND DMG 1 NNE OBRIEN 30.06N 82.93W
07/12/2016 SUWANNEE FL 911 CALL CENTER
TREES DOWN.
&&
AKSpecial weather statement, Jul 12, 5:33 PM EDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
533 PM EDT TUE JUL 12 2016
FLZ021-122215-
SUWANNEE FL-
533 PM EDT TUE JUL 12 2016
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN SUWANNEE COUNTY UNTIL
615 PM EDT...
AT 533 PM EDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM NEAR SUWANNEE RIVER STATE PARK TO NEAR
LURAVILLE. MOVEMENT WAS NORTHEAST AT 10 MPH.
HAIL UP TO NICKEL SIZE IN DIAMETER AND GUSTY WINDS OF 45 TO 55 MPH
CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.
LOCATIONS IMPACTED INCLUDE...
DOWLING PARK...LURAVILLE AND NEWBURN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH
FLOODED ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 3026 8324 3029 8323 3031 8321 3035 8321
3035 8319 3038 8319 3043 8312 3044 8309
3001 8298 3001 8299 3008 8307 3009 8311
3011 8312 3010 8314 3011 8316 3009 8319
3011 8321 3018 8325 3023 8324 3026 8325
TIME...MOT...LOC 2133Z 211DEG 11KT 3040 8323 3014 8310
HESSSpecial weather statement, Jul 12, 5:34 PM EDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
534 PM EDT TUE JUL 12 2016
FLZ032-037-122215-
CLAY FL-PUTNAM FL-
534 PM EDT TUE JUL 12 2016
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL PUTNAM AND SOUTHWESTERN
CLAY COUNTIES UNTIL 615 PM EDT...
AT 534 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
HOLLISTER...OR 7 MILES SOUTHWEST OF PALATKA...MOVING WEST AT 10 MPH.
HAIL UP TO NICKEL SIZE IN DIAMETER AND GUSTY WINDS OF 45 TO 55 MPH
CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.
LOCATIONS IMPACTED INCLUDE...
PALATKA...INTERLACHEN...MELROSE...EAST PALATKA...GEORGE'S LAKE...
MELROSE LANDING...SATSUMA...FLORAHOME...LAKE GENEVA...BARDIN...
SAN MATEO...HOLLISTER...WELAKA...MANNVILLE...
CARRAWAY AND PUTNAM HALL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 2941 8168 2947 8178 2949 8178 2949 8180
2951 8184 2953 8186 2964 8206 2974 8205
2988 8193 2961 8158
TIME...MOT...LOC 2134Z 101DEG 7KT 2959 8176
NELSONSpecial weather statement, Jul 12, 5:36 PM EDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
536 PM EDT TUE JUL 12 2016
GAZ162-163-122215-
CLINCH GA-ECHOLS GA-
536 PM EDT TUE JUL 12 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN ECHOLS AND WEST
CENTRAL CLINCH COUNTIES UNTIL 615 PM EDT...
AT 536 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR MAYDAY...OR 11 MILES NORTH OF STATENVILLE...MOVING NORTHEAST AT
15 MPH.
HAIL UP TO NICKEL SIZE IN DIAMETER AND GUSTY WINDS OF 45 TO 55 MPH
CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.
LOCATIONS IMPACTED INCLUDE...
DU PONT AND MAYDAY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 3080 8313 3081 8310 3083 8310 3083 8309
3085 8309 3085 8301 3086 8301 3087 8297
3109 8297 3094 8277 3068 8313
TIME...MOT...LOC 2136Z 221DEG 11KT 3086 8308
HESSLocal storm report, Jul 12, 5:39 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
539 PM EDT TUE JUL 12 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0415 PM TSTM WND DMG MANDARIN 30.15N 81.64W
07/12/2016 DUVAL FL BROADCAST MEDIA
BROADCAST MEDIA REPORTED A TREE DOWN IN MANDARIN AT
LORETTO ROAD AND FLYNN ROAD.
&&
SHULERThe office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 11, 8:02 PM EDT | Special Marine Warning | JAX | 88 min | |
| Jul 11, 8:57 PM EDT | Special Weather Statement | JAX | Nassau | 48 min |
| Jul 11, 9:14 PM EDT | Special Marine Warning | JAX | 91 min | |
| Jul 11, 11:17 PM EDT | Special Weather Statement | JAX | Marion | 43 min |
| Jul 12, 1:58 PM EDT | Special Weather Statement | JAX | Nassau | 32 min |
| Jul 12, 2:32 PM EDT | Special Weather Statement | JAX | Nassau | 43 min |
| Jul 12, 2:38 PM EDT | Special Weather Statement | JAX | Duval | 52 min |
| Jul 12, 2:57 PM EDT | Special Weather Statement | JAX | Duval | 33 min |
| Jul 12, 3:01 PM EDT | Severe Thunderstorm Warning | JAX | Duval, Nassau | 29 min |
| Jul 12, 3:04 PM EDT | Special Weather Statement | JAX | Duval | 41 min |
| Jul 12, 3:11 PM EDT | Severe Thunderstorm Warning | JAX | Duval | 49 min |
| Jul 12, 3:14 PM EDT | Special Weather Statement | JAX | Baker | 46 min |
| Jul 12, 3:20 PM EDT | Special Weather Statement | JAX | Duval | 40 min |
| Jul 12, 3:24 PM EDT | Areal Flood Advisory | JAX | Clay, Duval, Nassau | 2 hr |
| Jul 12, 3:29 PM EDT | Special Weather Statement | JAX | Hamilton | 46 min |
| Jul 12, 3:31 PM EDT | Severe Thunderstorm Warning | JAX | Duval | 28 min |
| Jul 12, 3:41 PM EDT | Areal Flood Warning | JAX | Duval | 94 min |
| Jul 12, 3:46 PM EDT | Special Weather Statement | JAX | Duval | 44 min |
| Jul 12, 3:53 PM EDT | Special Weather Statement | JAX | Clay | 52 min |
| Jul 12, 3:54 PM EDT | Special Weather Statement | JAX | Alachua | 51 min |
| Jul 12, 4:12 PM EDT | Severe Thunderstorm Warning | JAX | Clay, Duval, Saint Johns | 35 min |
| Jul 12, 4:17 PM EDT | Special Weather Statement | JAX | Clay | 43 min |
| Jul 12, 4:19 PM EDT | Special Weather Statement | JAX | Gilchrist | 41 min |
| Jul 12, 4:22 PM EDT | Special Weather Statement | JAX | Columbia | 38 min |
| Jul 12, 4:25 PM EDT | Severe Thunderstorm Warning | JAX | Clay | 50 min |
| Jul 12, 4:36 PM EDT | Areal Flood Advisory | JAX | Clay | 84 min |
| Jul 12, 4:39 PM EDT | Special Weather Statement | JAX | Putnam | 51 min |
| Jul 12, 4:42 PM EDT | Special Weather Statement | JAX | Bradford | 48 min |
| Jul 12, 4:49 PM EDT | Severe Thunderstorm Warning | JAX | Clay, Putnam | 30 min |
| Jul 12, 4:53 PM EDT | Severe Thunderstorm Warning | JAX | Bradford, Union | 12 min |
| Jul 12, 5:00 PM EDT | Special Weather Statement | JAX | Baker, Union | 45 min |
| Jul 12, 5:02 PM EDT | Special Weather Statement | JAX | Suwannee | 43 min |
| Jul 12, 5:07 PM EDT | Severe Thunderstorm Warning | JAX | Suwannee | 38 min |
| Jul 12, 5:12 PM EDT | Areal Flood Advisory | JAX | Bradford, Clay, Union | 93 min |
| Jul 12, 5:27 PM EDT | Special Weather Statement | JAX | Putnam | 48 min |
| Jul 12, 5:29 PM EDT | Severe Thunderstorm Warning | JAX | Columbia | 46 min |
| Jul 12, 5:31 PM EDT | Special Weather Statement | JAX | Bradford | 44 min |
| Jul 12, 5:33 PM EDT | Special Weather Statement | JAX | Suwannee | 42 min |
| Jul 12, 5:34 PM EDT | Special Weather Statement | JAX | Putnam | 41 min |
| Jul 12, 5:39 PM EDT | Areal Flood Advisory | JAX | Columbia, Suwannee, Union | 2 hr |
| Jul 12, 5:47 PM EDT | Special Weather Statement | JAX | Suwannee | 43 min |
| Jul 12, 5:56 PM EDT | Areal Flood Advisory | JAX | Alachua, Bradford | 94 min |
| Jul 12, 5:56 PM EDT | Severe Thunderstorm Warning | JAX | Suwannee | 38 min |
| Jul 12, 6:00 PM EDT | Special Weather Statement | JAX | Columbia | 45 min |
| Jul 12, 6:10 PM EDT | Special Weather Statement | JAX | Hamilton | 50 min |
| Jul 12, 6:26 PM EDT | Areal Flood Advisory | JAX | Hamilton, Suwannee | 94 min |
| Jul 12, 6:28 PM EDT | Special Weather Statement | JAX | Hamilton | 47 min |
| Jul 12, 6:36 PM EDT | Special Weather Statement | JAX | Gilchrist | 39 min |
| Jul 12, 7:10 PM EDT | Areal Flood Advisory | JAX | Hamilton | 2 hr |
| Jul 12, 7:16 PM EDT | Areal Flood Advisory | JAX | Alachua, Columbia, Gilchrist, Suwannee | 119 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.